Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash?? SLS

Posted by theo on July 18, 2004, at 7:40:49

In reply to Re: Lamictal rash??, posted by SLS on July 17, 2004, at 8:45:52

You must have not even read the link you posted, it said to hold the dose, NOT STOP, until you see your doctor to avoid having to start over again.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:366982
URL: http://www.dr-bob.org/babble/20040714/msgs/367320.html